Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 276810, 11 pages
http://dx.doi.org/10.1155/2015/276810
Research Article

The Dirichlet Problem for Second-Order Divergence Form Elliptic Operators with Variable Coefficients: The Simple Layer Potential Ansatz

Department of Mathematics, Computer Science and Economics, University of Basilicata, Viale dell'Ateneo Lucano 10, 85100 Potenza, Italy

Received 9 June 2015; Accepted 18 October 2015

Academic Editor: Giovanni P. Galdi

Copyright © 2015 Alberto Cialdea et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alberto Cialdea, Vita Leonessa, and Angelica Malaspina, “The Dirichlet Problem for Second-Order Divergence Form Elliptic Operators with Variable Coefficients: The Simple Layer Potential Ansatz,” Abstract and Applied Analysis, vol. 2015, Article ID 276810, 11 pages, 2015. doi:10.1155/2015/276810